Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Abdominal pain, light pink vaginal bleeding, stomach bloating after having intercourse. Pregnancy?

abdominal pain after having intercourse 3 days ago then after doing it again last night didnt have pain during but afterwards plus light pink bleeding aftewards been in pain constantly past few weeks in my abdomen though plus my belly is swollen majority of the time and i feel bloated and full even though i havent eaten anything what is wrong??
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility of pelvic inflammatory disease, which can lead to pain abdomen during and after intercourse.
Cervical erosion etc can also occur in PID which can lead to spotting during intercourse.
So you better consult gynecologist once and get examined to find out the possible cause for your problem and take treatment accordingly.
Take care.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor